# SDR ABXA030058

- Difficulty date: January 24, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 56,146 hours, 25,619 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION. RT DOOR INDICATED NOT LATCHED ON FLIGHT ENGINEERS PANEL.  CYCLED GEAR ONCE AND ALL CHECKED GOOD. SHIMMED RT MLG DOOR UPLATCH ROLLER IAW DC-8 MM 32-31-04. PULL CHECK OF RT MLG DOOR IAW DC-8 MM 32-31-04. PERFORMED GEAR SWING IAW DC-8 MM 32-60-0. NO DEFECTS NOTED.
